What could be causing my pain?

Patient

Q: Hello I was on the depo shot fro 9 months and never went back tp get my last one in November and now it is in march and still no period and severe cramping and backpain and tender breasts, I have had this going on for about two weeks I have had unprotected sex but have had 3 pregnancys tests done but all neg also I had a papshmere done and checked for cysts everything looked normal but what could be causing the pain??

Symptoms:  Cramping, Back pain, Tender breasts
Doctor

A:   Hello,
Thanks for the query.

Since all the investigations have been normal and you have symptoms of pain and tender breasts, there could be a possibility that your cycles are fast approaching and the symptoms could be a part of premenstrual syndrome. The other cause could be a hormonal imbalance after the contraception, it will take time to settle down. You can take an antispasmodic for pain relief and drink plenty of water daily and await your cycles.

Hope this helped.
Regards

Related Q&A

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews